Singular integrals with rough kernels in L log L(Sn-1)

Ahmad Al-Salman*, Yibiao Pan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

88 Citations (Scopus)


A systematic treatment is given of several classes of singular integrals. Their Lp boundedness is proved when their kernels are given by functions Ω in L log L(Sn-1).

Original languageEnglish
Pages (from-to)153-174
Number of pages22
JournalJournal of the London Mathematical Society
Issue number1
Publication statusPublished - Aug 2002
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Singular integrals with rough kernels in L log L(Sn-1)'. Together they form a unique fingerprint.

Cite this